# SDR FDEA200903271082

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON LT CENTER FLAP TRAILING EDGE TOP SKIN NOT PERFORMED IAW RAS/FOK/024/2009 ISS A.  PATCH REPAIR RENEWED IAW RAS/FOK/024/2009 ISS A, APPROVED BY EA 6-5750-129123.
